Daniel Coronel
Daniel Coronel
Departamento de Matemáticas, Pontificia Universidad Católica de Chile
Подтвержден адрес электронной почты в домене mat.uc.cl
Название
Процитировано
Процитировано
Год
Linearly repetitive Delone sets are rectifiable
J Aliste-Prieto, D Coronel, JM Gambaudo
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 30 (2), 275-290, 2013
322013
Low-temperature phase transitions in the quadratic family
D Coronel, J Rivera-Letelier
Advances in Mathematics 248, 453-494, 2013
252013
Sensitive dependence of Gibbs measures at low temperatures
D Coronel, J Rivera-Letelier
Journal of Statistical Physics 160 (6), 1658-1683, 2015
222015
On bounded cocycles of isometries over a minimal dynamics
D Coronel, A Navas, M Ponce
arXiv preprint arXiv:1101.3523, 2011
18*2011
High-order phase transitions in the quadratic family
D Coronel, J Rivera-Letelier
Journal European Mathematical Society 17 (11), 2725-2761, 2015
172015
Tower systems for linearly repetitive Delone sets
J Aliste-Prieto, D Coronel
Ergodic Theory and Dynamical Systems 31 (6), 1595-1618, 2011
122011
Rapid convergence to frequency for substitution tilings of the plane
J Aliste-Prieto, D Coronel, JM Gambaudo
Communications in mathematical physics 306 (2), 365-380, 2011
92011
On the dynamics of nonreducible cylindrical vortices
D Coronel, A Navas, M Ponce
Journal of the London Mathematical Society 85 (3), 789-808, 2012
82012
Sensitive dependence of geometric Gibbs states
D Coronel, J Rivera-Letelier
arXiv preprint arXiv:1708.03965, 2017
52017
Linearly repetitive Delone sets
J Aliste-Prieto, D Coronel, MI Cortez, F Durand, S Petite
Mathematics of aperiodic order, 195-222, 2015
52015
The cohomological equation over dynamical systems arising from Delone sets
D Coronel
Ergodic Theory and Dynamical Systems 31 (3), 807, 2011
52011
Sensitive dependence of geometric Gibbs measures at positive temperature
D Coronel, J Rivera-Letelier
arXiv preprint arXiv:1804.05681, 2018
3*2018
Model sets with Euclidean internal space
MA Cerda, D Coronel
arXiv preprint arXiv:2011.14449, 2020
2020
Model sets with Euclidean internal space
M Allendes Cerda, D Coronel
arXiv e-prints, arXiv: 2011.14449, 2020
2020
Non computable Mandelbrot-like sets for a one-parameter complex family
D Coronel, C Rojas, M Yampolsky
Information and Computation 262, 110-122, 2018
2018
SEQUENCE ENTROPY AND SOME IMPORTANT σ− ALGEBRAS
A CORONEL, A MAASS, S SHAO
2009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–16